MAUDE Adverse Event Report: ENCORE MEDICAL L.P. RSP SHOULDER; RSP HUM SOCKET INSERT, 44MM +4MM, STANDARD

ENCORE MEDICAL L.P. RSP SHOULDER; RSP HUM SOCKET INSERT, 44MM +4MM, STANDARD
Model Number 508-00-444
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 10/20/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the patient having limited range of motion in shoulder.The surgeon removed and replaced all implants.
 
Additional Manufacturer Narrative
Changed to patient's second revision surgery.The reason for this revision surgery was due to the patient having a limited range of motion in the shoulder.The in-vivo length of patient service for the implant was 1.2 years.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhrs) revealed no discrepancies or issues with the manufacturing of this part.All critical dimensions, design criteria and specifications in effect at the time the part was manufactured were met.The complaint investigation history was reviewed and no trends or on-going issues were deemed to be present or in need of review.This event is deemed as non-product related.The root cause for this event was the patient had a limited range of motion in the shoulder.The scope of this investigation is limited without having the parts available to djo surgical for evaluation.Other conditions, root cause, relating to this event could not be determined with confidence.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Second revision surgery - due to the patient having limited range of motion in shoulder.The surgeon removed and replaced all implants.

Brand Name
RSP SHOULDER
Common Device Name
RSP HUM SOCKET INSERT, 44MM +4MM, STANDARD
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7022685
Report Number1644408-2017-01010
Device Sequence Number1398984
Product Code KWS
UDI-Device Identifier00888912144230
UDI-Public(01)00888912144230
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K100741
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model Number508-00-444
Device Catalogue Number508-00-444
Device Lot Number921F1008
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/20/2017
Supplement Date Received by Manufacturer11/21/2017
Initial Report FDA Received Date11/10/2017
Supplement Report FDA Received Date12/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR